MathSciNet Relay Station
MathSciNet bibliographic data
MR2202318 60E07 (60H05)
Barndorff-Nielsen, Ole E.; Maejima, Makoto; Sato, Ken-Iti Some classes of multivariate infinitely divisible distributions admitting stochastic integral representations. Bernoulli 12 (2006), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement